# SDR SWAA2016122910875

- Difficulty date: December 5, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 56,928 hours, 33,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Part number: 1981856
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER SEAL CRACKED AT BS 663, RBL 9.  REPAIRED VAPOR BARRIER IAW EA.
